# SDR 07FDEA01680

- Difficulty date: May 1, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 13,313 hours, 7,227 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT, CABIN FLOORBEAM LOWER FLANGE BENT, FR60, STA X3991, BL - Y1750 TO 2050.  REPAIRED LOWER FLANGE ON FLOORBEAM FR60, STA X3991, BL - Y1750-2050 IAW FED EX EA 6-5310-109141.
